MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The reported health care facility's address is (b)(6).Problem code (b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval flexible snare was used to remove polyps in the colon during an endoscopic colorectal polypectomy procedure performed on an unknown date.During the procedure and inside the patient, the lesion was strangulated and energized, but it did not cut.The procedure was completed with another of the profile snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: (b)(6) block h6: problem code a050702 captures the reportable event of snare loop cutting problems.Block h10: (product investigation) one profile snare was received for analysis.Visual inspection of the returned device revealed that the distal tip of the working length was bent.Functional evaluation of the returned device found that the device was able to extend completely and retract without issues the reported problem of "loop failed to cut" could not be confirmed since the device cannot be functionally evaluated with respect to anatomical/procedural factors encountered during the procedure.The product record review confirmed that this is not a new failure type, and the risk is anticipated.There was no evidence of a manufacturing issue, design or user issue which could have caused the complaint.Device analysis found bent at the distal tip of the working length during visual test.No issue was noted during functional test.Based on the analysis of the returned device and the information available, the code selected as the most probable cause is no problem detected.
 
Event or Problem Description

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15670450
Report Number3005099803-2022-06300
Device Sequence Number6372596
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public08714729156628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2024
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0028494726
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown